# SDR ABXA9500741

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 5912285515
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK INSPECTION, FOUND THE LEFT WINDOW SEAL RETAINER CRACKED IN THE UPPER FORWARD CORNER AT FS 680.  REPAIRED IAW ABX REA  D953-11589.
